# SDR GLBA201009031

- Difficulty date: September 3, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 29,079 hours, 36,163 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: D43636
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORT THAT ONE OF THE CAPTAINS EMERGENCY LIGHT IS INOPERATIVE. MAINTENANCE INSPECTED THE SYSTEM, FOUND AND REPAIRED A BROKEN WIRE GOING TO THE CAPTAINS EMERGENCY LIGHTING IAW D436 INSTRUCTIONS, OPERATIONAL CHECKS GOOD, PN D436-36.
